# SDR AALA20050800

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHT AT AFT FLIGHT ATTENDANT SEAT AND ROWS 12 TO 16 INOPERATIVE.  REPLACED BATTERY PACKS AT B5 27 AND B5 102 FOR OVERHEAD EMERGENCY LIGHT AT AFT FLIGHT ATTENDANT SEAT AND ROWS 12 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
